# SDR ASAA2013071895634

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,893 hours, 5,885 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2815
- Condition: Failed
- Location: Fmc
- Part time: 16,828 hours, 5,304 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FMC VERIFY FUEL AND GW MESSAGE ON SCRATCH PAD.  WENT TO PERF INIT PAGE AND FUEL LINE DISPLAY DASHES.  AFTER 10 SECONDS FUEL LINE DISPLAYED CORRECTLY, OCCURRED TWICE. SECOND OCCURRENCE WAS AT SAME TIME AS CENTER TANK REACHED ZERO QTY.  ACFT GROUNDED.  REPLACED FUEL QTY PROCESSOR UNIT REF AMM 28-41-81-000-801 AND 28-41-81-400-801; ACCOMPLISHED OPS TEST, REF AMM 28-41-00-710-801, TEST PASSED.
